Anmelden/Registrieren
Erscheinungsjahr:
 
Zurück zur geteilten Ansicht
E. Olmo

Veröffentlichungen von E. Olmo zu Olmo, A. ->
weitere Veröffentlichungen von E. Olmo:
Spontaneous Intramural Oesophageal Perforation (1985)
Evolution of genome size and DNA base composition in reptiles (1981)
Sirenids: a family of polyploid urodeles? (1974)
Histophotometric measurements of the DNA content in the ovarian follicle cells ofLacerta sicula raf (1974)
Genome and cell sizes in frogs: A comparison with salamanders (1978)
C-band variability in some Lacertidae (Sauria, Reptilia) (1985)
C-band variability and phylogeny of Lacertidae (1986)
Karyotype differentiation between two species of carangid fishes, genusTrachurus (Perciformes: Carangidae) (1996)
Chromosomes and DNA of the ambystomatoid salamanders (1974)
Karyological relationships between the Cryptobranchid salamanders (1977)
Trends of karyological evolution in Pelobatoid frogs (1977)
Karyology of the primitive slamanders, family hynobiidae (1979)
Genome size evolution in vertebrates: Trends and constraints (1989)
Cyclic variation of chiasma frequency and distribution in Podarcis sicula (Reptilia: Lacertidae) (1986)
The value of bone scintigraphy in the follow-up of vertebral osteoporosis (1991)
Veröffentlichungen zu Olmo, A.
Zurück zur geteilten Ansicht
Verfasser Titel Jahr absteigend sortierenaufsteigend sortieren
zeige Details
1
Gutiérrez del Olmo, A.. Spontaneous Intramural Oesophageal Perforation
In: Endoscopy. - Stuttgart [u.a.] : Thieme Vol. 17, No. 02 (3. 1985), p. 76-77
Zugang: zum Volltext
ähnliche Vorschläge
1985
zeige Details
2
Feliciano, A. San. The Structures of Pulicaral and Related Sesquiterpenoids from Pulicaria paludosa
In: Journal of natural products. - Washington, DC : Soc., ISSN 1520-6025, Vol. 51, No. 6 (1988), p. 1153-1160
Zugang: zum Volltext
ähnliche Vorschläge
1988
zeige Details
3
Morscalchi, A., Olmo, E. Sirenids: a family of polyploid urodeles?
in: Cellular and molecular life sciences , ISSN 1420-9071, Vol. 30 (5. 1974), p. 491-492
Zugang: zum Volltext
ähnliche Vorschläge
1974
zeige Details
4
Olmo, O., Morescalchi, A. Evolution of the genome and cell sizes in salamanders
in: Cellular and molecular life sciences , ISSN 1420-9071, Vol. 31 (7. 1975), p. 804-806
Zugang: zum Volltext
ähnliche Vorschläge
1975
zeige Details
5
Olmo, E., Morescalchi, A. Genome and cell sizes in frogs: A comparison with salamanders
in: Cellular and molecular life sciences , ISSN 1420-9071, Vol. 34 (1. 1978), p. 44-46
Zugang: zum Volltext
ähnliche Vorschläge
1978
zeige Details
6
Negro, J.., del Olmo, M. A.. Nonrelativistic conformal groups. II. Further developments and physical applications
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 38, No. 7 (1997), p. 3810-3831
Zugang: zum Volltext
ähnliche Vorschläge
1997
zeige Details
7
Negro, J.., del Olmo, M. A.. Nonrelativistic conformal groups
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 38, No. 7 (1997), p. 3786-3809
Zugang: zum Volltext
ähnliche Vorschläge
1997
zeige Details
8
Negro, Javier., del Olmo, Mariano A.. Local realizations of kinematical groups with a constant electromagnetic field. II. The nonrelativistic case
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 31, No. 12 (1990), p. 2811-2821
Zugang: zum Volltext
ähnliche Vorschläge
1990
zeige Details
9
Negro, Javier., del Olmo, Mariano A.. Local realizations of kinematical groups with a constant electromagnetic field. I. The relativistic case
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 31, No. 3 (1990), p. 568-578
Zugang: zum Volltext
ähnliche Vorschläge
1990
zeige Details
10
Negro, Javier., del Olmo, Mariano A.. Bundle realizations and invariant connections in an Abelian principal bundle
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 33, No. 2 (1992), p. 511-523
Zugang: zum Volltext
ähnliche Vorschläge
1992
zeige Details
11
Negro, Javier., del Olmo, Mariano A.. On the local equivalence in a unidimensional world
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 34, No. 3 (1993), p. 1206-1217
Zugang: zum Volltext
ähnliche Vorschläge
1993
zeige Details
12
Perea, J., Olmo, A., ... The effect of interlopers on the mass estimation in systems of galaxies
in: Astrophysics and space science , ISSN 1572-946X, Vol. 170 (1/2. 1990), p. 347-351
Zugang: zum Volltext
ähnliche Vorschläge
1990
zeige Details
13
Olmo, A., Perea, J., ... The dumb-bell galaxy NGC 750/751
in: Astrophysics and space science , ISSN 1572-946X, Vol. 170 (1/2. 1990), p. 311-314
Zugang: zum Volltext
ähnliche Vorschläge
1990
zeige Details
14
Lyakhovsky, V. D., del Olmo, M. A. Chains of twists and induced deformations
in: Czechoslovak journal of physics , ISSN 1572-9486, Vol. 50 (1. 2000), p. 129-134
Zugang: zum Volltext
ähnliche Vorschläge
2000
zeige Details
15
Morescalchi, A., Olmo, E., ... Chromosomes and DNA of the ambystomatoid salamanders
in: Cellular and molecular life sciences , ISSN 1420-9071, Vol. 30 (6. 1974), p. 619-620
Zugang: zum Volltext
ähnliche Vorschläge
1974
zeige Details
16
Morescalchi, A., Odierna, G., ... Karyological relationships between the Cryptobranchid salamanders
in: Cellular and molecular life sciences , ISSN 1420-9071, Vol. 33 (12. 1977), p. 1579-1581
Zugang: zum Volltext
ähnliche Vorschläge
1977
zeige Details
17
Morescalchi, A., Olmo, E., ... Trends of karyological evolution in Pelobatoid frogs
in: Cellular and molecular life sciences , ISSN 1420-9071, Vol. 33 (12. 1977), p. 1577-1578
Zugang: zum Volltext
ähnliche Vorschläge
1977
zeige Details
18
Morescalchi, A., Odierna, G., ... Karyology of the primitive slamanders, family hynobiidae
in: Cellular and molecular life sciences , ISSN 1420-9071, Vol. 35 (11. 1979), p. 1434-1436
Zugang: zum Volltext
ähnliche Vorschläge
1979
zeige Details
19
Del Olmo, M.A., Santander, M. A study of the action from kinematical integral geometry point of view
in: Journal of Geometry and Physics, in: Journal of Geometry and Physics . - Amsterdam : Elsevier, ISSN 0393-0440, ZDB-ID 1466516-5 Vol. 7, No. 2 (1990), p. 171-189
Zugang: zum Volltext
ähnliche Vorschläge
1990
zeige Details
20
del Olmo, M. A.., Rodríguez, M. A.., ... Superposition formulas for rectangular matrix Riccati equations
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 28, No. 3 (1987), p. 530-535
Zugang: zum Volltext
ähnliche Vorschläge
1987